# SDR ASOA05460

- Difficulty date: May 25, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Engine: Ge CF343B1
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Step
- Part number: 1C30941AJF
- Condition: Missing
- Location: Copilot Seat
- Component: Copilots Seat
- Component part number: 140504SS111AA
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE EMERGENCY EGRESS STEP LOCATED ON TOP OF THE COPILOTS SEAT ASSEMBLY WAS FOUND MISSING.  MAINTENANCE INSTALLED THE EMERGENCY EGRESS STEP ON TOP OF THE COPILOTS SEAT ASSY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
